# SDR DALA1123239878

- Difficulty date: March 30, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN FLOOR PNL 64 FWD END HAS 2EA BLOWN OUT FASTENERS HOLES AND CORROSION ON I/B CORNER HOLE BS 674.  REMOVED CORROSION FROM 2EA I/B BLOWN OUT FASTENER HOLES AND FOUND MATERIAL TO BE OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1 SH 3.  RECEIVED NEW PANEL 64 PN 9957921-17.  LOCATED, DRILLED & DEBURRED IAW DC9 SRM 51-10-4.
